MAUDE Adverse Event Report: MEDTRONIC, INC COUGAR GUIDE WIRE; WIRE, GUIDE, CATHETER

MEDTRONIC, INC COUGAR GUIDE WIRE; WIRE, GUIDE, CATHETER
Model Number CGRXT190HJ
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure, an attempt was made to use one cougar guidewire to treat a moderately tortuous, moderately calcified lesion with no stenosis located in the distal coronary sinus vein.The device was being used to deliver an lv lead in a biv implant.The device was removed from packaging and prepped per ifu with no issues noted.The device was inspected with no issues noted.The wire tip was not formed by the physician.Resistance was not encountered when advancing the device and excessive force was not used during insertion/delivery.It was reported that the distal radiopaque detached during removal of the device.The device was left in the patient and no intervention was carried out.It was also reported that stretched coils were noted during removal and the coils were unraveled.The patient was reported to be alive with no injury.
 
Additional Manufacturer Narrative
Additional information: procedural approach used was femoral.Resistance was not noted during removal of the device.Excessive force was not used.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: annex d code added correction: pma / 510(k) # medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
COUGAR GUIDE WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key11676905
Report Number1220452-2021-00015
Device Sequence Number3149790
Product Code DQX
UDI-Device Identifier00643169452824
UDI-Public00643169452824
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K140695
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/20/2023
Device Model NumberCGRXT190HJ
Device Catalogue NumberCGRXT190HJ
Device Lot NumberG20A08582
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/13/2021
Supplement Date Received by Manufacturer04/18/2021
05/10/2021
Initial Report FDA Received Date04/16/2021
Supplement Report FDA Received Date04/21/2021
05/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1